Article citationsMore>>

J. P. Boyd, “Chebyshev Polynomial Expansions for Simultaneous Approximation of Two Branches of a Function with Application to the One-Dimentional Bratu Equation,” Applied Mathematics and Computation, Vol. 142, 2003, pp. 189-200. doi:10.1016/S0096-3003(02)00345-4

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.